Differential and Integral Equations
- Differential Integral Equations
- Volume 28, Number 9/10 (2015), 1029-1038.
Principal eigenvalues of elliptic problems with large potential
This paper is concerned with non-selfadjoint elliptic problems having a principal part in divergence form and involving an indefinite weight. We study the asymptotic behavior of the principal eigenvalues when the zero order term becomes larger and larger. Use is made of a minimax formula for these principal eigenvalues.
Differential Integral Equations, Volume 28, Number 9/10 (2015), 1029-1038.
First available in Project Euclid: 23 June 2015
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Godoy, Tomas; Gossez, ean-Pierre; Paczka, Sofia. Principal eigenvalues of elliptic problems with large potential. Differential Integral Equations 28 (2015), no. 9/10, 1029--1038. https://projecteuclid.org/euclid.die/1435064549